Write a review

I Used the Latisse for 3 Months but Stopped Due to Side Effects - North Carolina

I used the Latisse for 3 months. While my lashes...

I used the Latisse for 3 months. While my lashes did not get thicker or darker they did get longer. However I will not use anymore of it due to dark pink eye lids, dark under my eyes and an eye infection along my lashes from the Latisse blocking the hair follicles and then causing my lashes on one eye to fall out.

Wow this stuff is crazy and there really should be more info on it and truth about the side effects. I have green eyes and I now have green/Grey eyes. Bummer !!

Was this review helpful? 2 others found this helpful

Comments (6)

I started using Latise 2 months ago. My lashes have gotten longer but no thickness. Twice, I have gotten a swollen face and eyes, lasting several days. It even was swollen down past my ears. The pinkness around the eye lid is always there with a slight itch. I would not recommend this prodect as it needs more research before giving to the public. I have discontinued using this product. There are side affects they do not tellyou.
  • Reply
ohhh my wow 7528anon i would definitely call latisse.Allergan and inform them of your side effects, it really could be i would not be surprised if that was the case, on the website you can inform them and hopefully they will follow up with you. a nurse followed up with me, too bad it occured either way but nonetheless at least they pretend to care ;)
  • Reply
Hi, I used latisse for over 7 months every day, and my eyelashes did grow longer and darker but not thicker. Last September I went on vacation for 2 weeks and didn't use latisse when I came back I just decided to stop using latisse for a few months and then go back on it. Well after the third week my eyelashes started to fall out one by one!!! It got so bad that I had spots where there were no eyelashes and it was noticeable!! On top of everything the new eyelashes that were coming out were thin and weak becasue they fell off when they were still very short!! Up until now, that is after 6 months, my eyelashes are still not back to normal. I still have spots were there are no eyelashes. I don't know if this side effect is because I used latisse that long, but if anybody knows a solution on how to grow my normal eyelashes back I would really appreciate it!
  • Reply
I followed the application of being sterile, and directions were carried out to the T allergan needs to just be clear with there warnings, bc on my products it does not mention bacterial keratitis (sorry if i spelled incorrectly) either way im pissed off bc half my face is swollen and the dam company is acting as if there product is liquid gold the first thing the operator asked me was if i was looking for a refund how ridiculous is that its 125 bucks i dont think that is going to make or break my piggy bank but damit just by her reaction i can see this compnay Allergan is mearly for profit, if im calling to inform you of some adverse reaction not mentioned any place in your warnings page then its obvious im calling for my well being
  • Reply
Hi, wow I thought I was the only one experiencing some of the side effects you mentioned above. Same as you, my lashes did get longer but not thicker or darker, but unfortunately I have dark pink eye lids and under my eyes so I'm thinking of stopping the use of latisse :-(
  • Reply
I followed the application of being sterile, and directions were carried out to the T allergan needs to just be clear with there warnings, bc on my products it does not mention bacterial keratitis (sorry if i spelled incorrectly) either way im pissed off bc half my face is swollen and the dam company is acting as if there product is liquid gold the first thing the operator/customer service agent asked me was if i was looking for a refund..... how ridiculous is that its 125 bucks i dont think that is going to make or break my piggy bank but damit just by her reaction i can see this company Allergan is mearly for profit at any costs (yes even our own health) if im calling to inform you of some adverse reaction not mentioned any place in your warnings page then its obvious im calling for my well being not to get back a measly 125 i wanted to know what it could have been and if any one else was experiencing awful side effects. completely ridiculous!!
  • Reply